# SDR SWAA2012043003546

- Difficulty date: April 28, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 61,153 hours, 51,239 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 65C26902
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT SHUT DOWN -- UPON INITIAL DESCENT NR 2 ENGINE FLAMED OUT.  NO COMPRESSOR STALL.  REMOVED AND REPLACED NR 2 ENGINE FUEL SUPPLY LINE PER MM.
